Items where Author is "Ruszczynski, Andrzej"

Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Noyan, Nilay and Ruszczynski, Andrzej (2008) Valid inequalities and restrictions for stochastic programming problems with first order stochastic dominance constraints. Mathematical programming, 114 (2). pp. 249-275. ISSN 0025-5610 (Print) 1436-4646 (Online)

Noyan, Nilay and Rudolf, Gábor and Ruszczynski, Andrzej (2006) Relaxations of linear programming problems with first order stochastic dominance constraints. Operations research letters, 34 (6). pp. 653-659. ISSN 0167-6377

This list was generated on Fri Jul 1 20:11:15 2022 +03.